MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM PROXABRUSH REFILLS TIGHT; TOOTHBRUSH, MANUAL

SUNSTAR AMERICAS, INC. GUM PROXABRUSH REFILLS TIGHT; TOOTHBRUSH, MANUAL
Model Number 414PQF
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Was using proxabrush refills and the latch came undone and i swallowed it - i had to go to the hospital.I've made 7 other complaints about this in the past to you guys but nothing has been done.What a company.You all deserve to be fired, no wonder your ratings have gone down over the past years.The chief executive officer needs to be fired, manufacturing needs to be fired, quality assurance should be fired.

Brand Name
GUM PROXABRUSH REFILLS TIGHT
Common Device Name
TOOTHBRUSH, MANUAL
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer Contact
darren scheer
301 e. central road
schaumburg, IL 
8133633004
MDR Report Key25175835
Report Number1413787-2026-00284
Device Sequence Number18797669
Product Code EFW
UDI-Device Identifier00070942752763
UDI-Public00070942752763
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model Number414PQF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/14/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown